Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

When do Sobolev spaces form a Hilbert scale?


Author: Andreas Neubauer
Journal: Proc. Amer. Math. Soc. 103 (1988), 557-562
MSC: Primary 46E35; Secondary 46M35
DOI: https://doi.org/10.1090/S0002-9939-1988-0943084-9
MathSciNet review: 943084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the usual Sobolev spaces $ {\left( {{H^s}\left( \Omega \right)} \right)_{s \in {\mathbf{R}}}}$ are no Hilbert scale in the sense of Krein-Petunin, if $ \Omega $ is an open bounded subset of $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 46M35

Retrieve articles in all journals with MSC: 46E35, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943084-9
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society